A note on strong ellipticity for transversely isotropic linearly elastic solids

Merodio, J. and Ogden, R.W. (2003) A note on strong ellipticity for transversely isotropic linearly elastic solids. Quarterly Journal of Mechanics and Applied Mathematics, 56(4), pp. 589-591. (doi:10.1093/qjmam/56.4.589)

Full text not currently available from Enlighten.

Abstract

We provide a simple proof of necessary and sufficient conditions on the elastic constants for strong ellipticity to hold in a transversely isotropic linearly elastic solid.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ogden, Professor Raymond
Authors: Merodio, J., and Ogden, R.W.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Quarterly Journal of Mechanics and Applied Mathematics
ISSN:0033-5614
ISSN (Online):1464-3855

University Staff: Request a correction | Enlighten Editors: Update this record